# SDR IPXA2025093098082

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A57240072201
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING OF T.C T3F18E007GZC1 FOUND 1EA HYDRAULIC CASE DRAIN LINES SUPPORT BRACKET CRACKED INSIDE ACCESS PANEL 675AB.  REMOVED SUPPORT BRACKET  IAW  SRM 51-40-21.  FABRICATED NEW PPORT BRACKET  I.A.W A300-600 SRM 57-51-11.INSTALLED NEW BRACKET  IAW SRM 51-40-21.
